MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-410"; WA91307W

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-410"; WA91307W
Model Number WA91307W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that after use of a resectoscope with electrosurgical generator for transurethral resection (tur) of the prostate or bladder, there was a significant increase in post-operative bleeding requiring surgical revision.It was additionally reported that bleeding usually occurred in the first 2-3 days.The consequence was usually a tur hemostasis with renewed coagulation of the resection areas.The customer reported that the settings were always the same: saline 1 as the recommended default setting and coagulation at 120, effect 2 and there was never an official error message from the device.Attempts to gain amount and severity of bleeding were unsuccessful.Report 2 of 10.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation updated fields: d8, d9, h2,h3, h4, h6 and h11 the device was returned to olympus and the reported failure was not confirmed.Based on the results of the investigation, the definitive root cause of the reported issue could not be determined as no problem was detected with the device.As part of the evaluation, the device underwent a visual inspection and functional testing to determine its condition and no problem was detected.Olympus will continue to monitor field performance for this device.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ELECTROSURGICAL GENERATOR "ESG-410"
Common Device Name
WA91307W
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24506351
Report Number3003724334-2026-00114
Device Sequence Number16073767
Product Code GEI
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K203277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA91307W
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESECTOSCOPE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown